# SDR ABXA040012

- Difficulty date: November 27, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- Aircraft time: 53,560 hours, 24,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C ACCESS COMPARTMENT AT FS 56, BETWEEN LONGERON 35 LT AND 35 RT, FRAME LOWER FLANGE WAS CORRODED. REMOVED CORROSION, FABRICATED REPAIR ANGLE, ALODINED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-8, 53-2-0 AND REA D853-48484MR.
